MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE TINBN COATED SIZE 2+ R; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE TINBN COATED SIZE 2+ R; KNEE CEMENTED FEMUR
Model Number 02.07.0034RP
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 may 2022: lot 2102488: 240 items manufactured and released on 08-apr-2021.Expiration date: 2026-03-23.No anomalies found related to the problem.To date, 230 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting patella instability and the cause is unknown.The surgeon plans to revise the patella in (b)(6) 2022 (primary was on the (b)(6) 2021).No further information is available at this time.More details to follow once revision takes place.
 
Event or Problem Description
At about 8 months from primary the surgeon revised the patient femur and liner because the femur was implanted in primary without enough external rotation.
 
Additional Manufacturer Narrative
On the 15th of july we have received the infomation that the revision surgery was peroformed and the event description has been changed as follows: at about 8 months from primary the surgeon revised the patient femur and liner because the femur was implanted in primary without enough external rotation.The femur has been added as product involved.Gmk-sphere 02.12.0722r femoral component sphere tinbn coated size 2+ r lot.2013265 batch review performed on 19 july 2022: lot 2013265: 05 items manufactured and released on 30-mar-2021.Expiration date: 2026-03-21.No anomalies found related to the problem.To date, 4 items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE TINBN COATED SIZE 2+ R
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14522259
Report Number3005180920-2022-00402
Device Sequence Number6466202
Product Code JWH
UDI-Device Identifier07630040711531
UDI-Public07630040711531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Model Number02.07.0034RP
Device Catalogue Number02.12.0722R
Device Lot Number2013265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown